tylenol and dexcom! What medication do you give your children to lower their fever, other than tylenor, I need advice please
why not tylenol? and ibprofen or another asprin is what i usually take.
When my son takes tylenol, dexcom gives bad readings in his sugar, very different when I check with the machine, talk to technical support of dexcom and said the man that if it affects the taking tylenor in he readings
that’s very weird. it may even be the dexcom.
Yeah acetaminophen doesn’t work with Dexcom!!
@yanine_30 if your son can get a Dexcom g6, that works with Tylenol. Otherwise–Benadryl works well for kids, Aspirin also works but I’m not sure if kids can take that safely. I can ask my mom
How come some things don’t work with Dexcom? That’s just very weird.
I don’t know the exact science but apparently anything with acetaminophen can cause false high readings.
that is so weird. does it accually effect your bs?
Nope! Just causes the meter to read inaccurately.
my son has dexcom g6, last night he took tylenol and started giving me bad readings, before taking tylenol it he was fine
my son has dexcom g6, last night he took tylenol and started giving me bad readings, before taking it he was fine😓
is going to take ibuprofen in pills, because the syrup goes up a lot the sugar
Tylenol DOES NOT affect the G6 in the manner it messes up the G5.
This information is printed in several places in the User Guides prepared by DexCom.
my son has dexcom g6, last night he took tylenol and started giving me bad readings, before taking tylenol it he was fine, he take tylenol in the morning, and in the afternoon it started with bad readings, I have to check it with the machine, because the numbers that says dexcom, are very low, to what really has its
Have you told his endo about it? He/She may be able to help you. He/She may also be able to tell you what won’t cause the Dexcom to go off like that. And if he’s sick, that may play a roll in his blood sugars going crazy, if it’s crazy when you check it.
¡Que raro! I don’t know what the problem is, but it’s not the Tylenol. Tylenol doesn’t affect the g6–and even if it did, it would cause the readings to be higher, not lower. I agree with @AAT1D, you should talk to his endocrinologist or call Dexcom.
I’m going to talk to dexcom, because I only take tylenol, and I started having bad readings
I’m going to talk to dexcom, because I only take tylenol, and I started having bad readings:face_with_raised_eyebrow:
my son has a virus, he has a fever, it is normal that his sugar goes up a lot, dexcom was giving me the same numbers as the blood machine, I only take the tylenor and hours later I started having bad readings, dexcom had 245, and blood 375 is a lot of difference, all day is giving me bad readings, I’m going to call dexcom
good idea. if they won’t give you answers, call your endo. they’ll probably help you 2.